# SDR 2007UALA01528

- Difficulty date: May 17, 2007
- Submitted: May 22, 2007
- Operation: Air carrier
- Aircraft: N483UA
- Make and model: Airbus A320-232
- Aircraft serial: 1586
- Aircraft time: 18,402 hours, 8,064 cycles
- Engine: Iae V2527A5
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Detached
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 1C EEL LIGHT INOP.  FOUND 2 WIRES DETACHED UNDER SEAT RAIL.  [SUP 06-06-07]  REPAIRED EEL LIGHT WIRES UNDER SEAT 1C.
